4 results for weak solutions.

Parameters for your search query:
Keyword    weak solutions

Open AccessArticle
Export: RIS | BibTeX | EndNote
On Weak Solutions of Systems of Strongly Nonlinear Parabolic Variational Inequalities
American Journal of Mathematical Analysis. 2017, 5(1), 7-11. DOI: 10.12691/ajma-5-1-2
Pub. Date: March 03, 2017Views: 7797Downloads: 5431
Open AccessArticle
Export: RIS | BibTeX | EndNote
Weak Solutions for a Class of (p,q) Laplacian quasilinear Elliptic System with Different Weights
International Journal of Partial Differential Equations and Applications. 2014, 2(5), 86-90. DOI: 10.12691/ijpdea-2-5-1
Pub. Date: November 23, 2014Views: 10032Downloads: 6376
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence of Weak Solutions for Elliptic Nonlinear System in RN
International Journal of Partial Differential Equations and Applications. 2014, 2(2), 32-37. DOI: 10.12691/ijpdea-2-2-3
Pub. Date: June 04, 2014Views: 15120Downloads: 10122
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solving Advection-Diffusion Equations via Sobolev Space Notions
International Journal of Partial Differential Equations and Applications. 2020, 8(1), 1-5. DOI: 10.12691/ijpdea-8-1-1
Pub. Date: September 16, 2020Views: 427Downloads: 305
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types